# SDR ASAA0380377

- Difficulty date: April 21, 2003
- Submitted: February 24, 2004
- Operation: Air carrier
- Aircraft: N931AS
- Make and model: Doug DC-9-82
- Aircraft serial: 49232
- System (JASC): 5753 · Trailing Edge Flaps
- Part: Vane Cap
- Part number: 591004131
- Condition: Cracked
- Location: Lt Eng Cowl
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

OKC - DURING 30K CHECK, FOUND RIGHT OUTBOARD FLAP NR 3 VANE CAP CRACKED ON UPPER SURFACE.  REPLACED VANE CAP PER SRM 51-30-1 AND 2.  (M)
